# SDR SWAA2014060428677

- Difficulty date: May 7, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 56,031 hours, 44,473 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568197
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SURFACE OF AFT PRESS BULKHEAD, PRESS WEB CORRODED AT BS 1017, BETWEEN LBL 4 TO RBL 4.  REPAIRED WEB IAW ER & EA.
